# SDR SWAA990415

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6546866
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT KEEL BEAM CRACKED ON OUTBOARD HORIZONTAL FLANGE, BS 727 PLUS 12, WL 148.8.  REPAIRED PER SRM.
